# SDR IPXA2016040201512

- Difficulty date: April 1, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 95,552 hours, 16,080 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK ESCAPE SLIDE BATTERY TEST DOES NOT WORK.  REMOVED RT POWER SUPPLY IAW AMM 33-51-04-002-009-001.  INSTALLED SERVICABLE UNIT IAW AMM 33-51-04-402-012-001.  OPS CHECK GOOD EFF SOURCE REF: IPC 33-51-04-21, ITEM 626.
